MAUDE Adverse Event Report: COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S ALTIS SINGLE INCISION SLING SYSTEM; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 519650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspareunia (4505)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the physician reports that patient's complaint about pain with vaginal penetration after implanted with coloplast slings.

Brand Name
ALTIS SINGLE INCISION SLING SYSTEM
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25124932
Report Number2125050-2026-00778
Device Sequence Number21041241
Product Code PAH
UDI-Device Identifier05708932467407
UDI-Public5708932467407
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number519650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown